# SDR DALA14033080665

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 75,941 hours, 34,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 22 EMERGENCY LIGHT  FOUND WITH A BROKEN WIRE UNDER THE SEAT. REPLACED WIRE. OPS CHECKED GOOD.
